# SDR SWIA200718003

- Difficulty date: February 11, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 18,307 hours, 26,281 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOR SEAT 11A HAS CORROSION AT SEAT, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED FLOOR SEAT TRACK AT SEAT 11A PER EMBRAER APPROVED REPAIR NO EST 186/96.
